Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A direct proof that a linearly ordered space is hereditarily collectionwise normal


Author: Lynn A. Steen
Journal: Proc. Amer. Math. Soc. 24 (1970), 727-728
MSC: Primary 54.56
DOI: https://doi.org/10.1090/S0002-9939-1970-0257985-7
MathSciNet review: 0257985
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Čech, Topological spaces, Publ. House Czech. Acad. Sci., Prague, 1959; English Transl., Wiley, New York, 1966. MR 21 #2962; MR 35 #2254.
  • [2] S. Gaal, Point set topology, Academic Press, New York, 1964. MR 30 #1484. MR 0171253 (30:1484)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.56

Retrieve articles in all journals with MSC: 54.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0257985-7
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society